# SDR SWAA2021052464722

- Difficulty date: April 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (BRACKET P/N 161833-40) RH STABILIZER UPPER SLIDER TRACK SUPPORT BRACKET. /
